# SDR CALA2017011600126

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 51,632 hours, 20,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING EMERGENGY LIGHT SYSTEM, LEFT FWD EPSU BATTERY FAULTED AND WILL NOT TEST. HAD FWD LEFT EPSU FAULT, RESEATED EPSU BATTERY, TEST OK.
